# SDR SWAA2025063085224

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 78,015 hours, 46,783 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Split
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL SPLIT 4'' NEAR FWD EDGE. <[01] REMOVED AND REPLACED FWD CARGO FLOOR PANEL IAW B737 AMM 25-52-10.
